MAUDE Adverse Event Report: OTU MEDICAL INC. SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

OTU MEDICAL INC. SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number BDSD01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Event title: confidential describe the event or problem: while performing the procedure the physician was using a rigid ureteroscope, and he felt it break.We opened a single use digital flexible ureteroscope and while using this scope again, he commented that he felt it broke.It was pulled out of the patient and examined.The scrub tech asked the physician if a piece could have been left behind in the patient.He said if it did it would be too small to be seen.What was the original intended procedure? retrograde renoscopic stone extraction with laser lithotripsy and stent exchange what problem did the user have (check all that apply): device failed (e.G.Broke, couldn't get it to work or stopped working).

Brand Name
SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
OTU MEDICAL INC.
2847a whipple rd, union city,
union CA 94587
Manufacturer (Section G)
NINGBO WISE OPTOMECH TECHNOLOGY CORPORATION
2f, building 12, sankari park,
688jinda road yinzhou district
ningbo, zhejiang 31510 0
CH   315100
Manufacturer Contact
anna luo
2847a whipple rd, union city, ca 94587
union city, CA 94587
4084619801
MDR Report Key19988418
Report Number3013992977-2024-00001
Device Sequence Number20573946
Product Code FGB
UDI-Device Identifier00850023925022
UDI-Public(01)00850023925022(17)260721(10)BMHUTU01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberBDSD01
Device Catalogue NumberBDSD01
Device Lot NumberBMHUTU01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight65 KG